# SDR JGVR202001197001

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 11,612 hours, 8,956 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AREAS ON THE RT MAIN LANDING GEAR TRUNNION AT THE UPPER BRAKE LINE BAND CLAMP, REMOVED CLAMP BLENDED AREA AND TREATED IAW REPAIR MEMO.
